# SDR CA970117004

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Rudder Tab
- Part number: 65727364
- Condition: Delaminated
- Location: Trailing Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER RUDDER TRIM TAB DELAMINATED. REPLACED.
